Announcement

Collapse
1 of 2 < >

Scheduled Update

ATTN: The forums will be down part of the day of March 31 for a scheduled update.
2 of 2 < >

Attn: Anyone Who Requested Registration and never got a response.

We normally get back to people on registration requests within a few business days. If you don't hear back from us within a week it may be because we're having difficulty with your email address. If you included your username in your request we've probably registered you already and just can't send you the information. You can give us a call at 1-877-693-7939 between the hours of 8am-4am Pacific time. We'll have your information set aside to give to you in the event attempts to send to your email didn't work.
See more
See less

Not using drops anymore due to side effects..good or bad idea ?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Not using drops anymore due to side effects..good or bad idea ?

    I have stopped using any drops lately due to various side effects which I couldn't handle, like headaches ,eye pain,swelling,sinus pain

    But is it a good idea it stop as I haven't had much burning or grittiness or the usual redness, I can see my tear film evaporating very quick and a patches in my tear film when I blink. Strange thing is though I have been producing tears when I yawn now and didn't before
    "Only the body can heal itself, and all healing must come from within your body."
Working...
X